# SDR ASOA201000047

- Difficulty date: January 15, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 17,937 hours, 12,176 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO'S FLASHLIGHT INTERMITTENT.
